# SDR SWAA012659

- Difficulty date: September 23, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 8,255 hours, 4,926 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 251A2345
- Condition: Worn
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, BOTH ELEVATORS FAILED FREE PLAY CHECK.                           R&R ELEVATOR CONTROL BUS TORQUE TUBE PER MM.
